Yannick Sire

Maitre de Conférence
LATP
Université Aix-Marseille
E-mail: Yannick.Sire@degruyteropen.com

Fields of interest:

PDEs, Dynamical Systems, Analysis

Recent publications:

Luis Caffarelli, Jean-Michel Roquejoffre and Yannick Sire,
Variational problems with free boundaries for the fractional Laplacian.
Journal of Eur. Maths. Soc. (JEMS), volume 12, issue 5, 2010, pp. 1151-1179.

Maria del Mar Gonzalez, Rafe Mazzeo and Yannick Sire,
Singular solutions of fractional order conformal Laplacians.
J. Geom. Anal. 22, no. 3, 2012, pp. 845-863.

François Hamel and Yannick Sire,
Spreading speeds for some reaction-diffusion equations with general initial conditions.
SIAM J. of Math. Anal., volume 42, issue 6, 2010, pp. 2872-2911.

Xavier Cabré and Yannick Sire,
Nonlinear equations for fractional Laplacians I: regularity, maximum principles and Hamiltonian estimates.
To appear Annales de l’Institut Henri Poincare.

Xavier Cabré and Yannick Sire,
Nonlinear equations for fractional Laplacians II: existence, uniqueness and asymptotics.
To appear Trans. of the AMS.